# SDR TWAA0105404

- Difficulty date: March 23, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N716TW
- Make and model: Boeing 757231
- Aircraft serial: 28484
- Aircraft time: 9,272 hours, 3,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EXTERIOR EMERGENCY LIGHT WAS INOPERATIVE AT THE RT SIDE NUMBER 1 CABIN DOOR AND AT THE LT SIDE NUMBER 4 CABIN DOOR.  REPLACED THE LAMP AT BOTH LOCATIONS.  CHECK-C 4-14-00 LAX.
